Can Neurontin cause blisters in the mouth? My mother recently started taking this drug, and around the same time, started getting blisters on the back of her tongue. This is the only new drug that she has been placed on by her doctor. She has no infections that could cause the blisters. I do not feel comfortable with her taking this drug.
5 Sep 2010
Get emergency medical help if you have any of these signs of an allergic reaction: hives; fever; swollen glands; painful SORES in or around your eyes or mouth; difficulty breathing; swelling of your face, lips, tongue, or throat.
You may report side effects to FDA at 1-800-FDA-1088.
Take care and best of luck.-
5 Sep 2010
hi devons mum,if your neurotin is making your stomach even a little upset that is what will usually happen from the acids in your stomach.try eating before you take it. I am not a doctor,so please tell your doctor.maybe you should wait untill you talk to your doctor.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the skin disorder is on my legs and back. Now The blisters are starting in my mouth and throat. They turn into sores thats hard to heal. I have ...
1 answer • 27 Feb 2011
I take 750mg of cellcept twice a day, have been for 3 months now, doesnt seem to help,Still have blisters mainly in mouth and on back. Hair seems to ...
1 answer • 3 Dec 2011
I've had staph infection on my leg for a year or more. I have 2 blisters in the roof of my mouth now for 6 months. I thought it was caused by my ...
1 answer • 22 Jan 2014
1 answer • 9 Mar 2014
I do not know if my problem is from Prolia but it is the only thing new I have had. I have been on it for 3 shots and am almost due 4th. I had a shot ...
1 answer • 16 Aug 2015